# SDR QXEA2014120200984

- Difficulty date: November 24, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 27,461 hours, 28,209 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EDGE BEAM, OUTER, PN 85339542-101 HAS CORROSION AND REQUIRES REPLACEMENT.  EDGE BEAM, OUTER, PN 85339542-101 NOT AVAILABE FROM STORES, FABRICATE EDGE BEAM, PN 85339542-101, IAW DWG 85339542.  REPAIR MATERIAL FOR FABRICATION OF EDGE BEAM, PN 85339541-010 IS 075-T6 .040, PO T00002218, FABRICATED EDGE BEAM, PN 85339542-101 IAW DWG 85339542. C/W ET INSP ON FABRICATED PART REF Q400, NDTM PT1 51-00-06.  NO DEFECTS NOTED. COMPLIED WITH M-14 ATTACHED.
